按条件检索“4,892”条记录

已选条件: 数据来源: EI × 机构: 计算机科学与技... × 机构: 数学学院 × 机构: 经济学院 ×
导出
  • 排序
  • 显示
4881. 一水柠檬酸单晶的激光拉曼光谱 EI SCOPUS SCIE

作者:李丽霞;王继扬;江守礼

作者机构:[李丽霞;王继扬;江守礼]山东大学环境工程系晶体材料国家实验室;[李丽霞;王继扬;江守礼]山东大学数学系

来源:光谱学与光谱分析,SPECTROSCOPY AND SPECTRAL ANALYSIS,1999,Vol.19,Issue.2,21-23

WOS被引数:2

资源类型:期刊论文

WOS:000082639600007

4882. A kind of characteristic-splitting method for convection-dominated parabolic equations EI SCOPUS SCIE

作者:Rui, HX

作者机构:[Rui, HX]Shandong Univ, Dept Math, Jinan 250100, Peoples R China.

来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,1999,Vol.71,Issue.3,359-367

WOS被引数:1

资源类型:期刊论文

WOS:000080425800006

4883. Method of Upper and Lower Solutions for Second-Order Impulsive Integro-Differential Equations in a Banach Space EI SCOPUS SCIE

作者:Xinzhi Liu;Dajun Guo

作者机构:[Liu, X] Department of Applied Mathematics, University of Waterloo, Waterloo, Ont. N2L 3G1, Canada;[ Guo, D] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Computers & Mathematics with Applications: An International Journal,COMPUTERS & MATHEMATICS WITH APPLICATIONS,1999,Vol.38,Issue.3-4,213-223

WOS被引数:21

资源类型:期刊论文

WOS:000081855800016

4884. Fully coupled forward-backward stochastic differential equations and applications to optimal control EI SCOPUS SCIE

作者:Peng, SG; Wu, Z

作者机构:[Peng, SG; Wu, Z]Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.

来源:SIAM JOURNAL ON CONTROL AND OPTIMIZATION,1999,Vol.37,Issue.3,825-843

WOS被引数:164

资源类型:期刊论文

WOS:000079662600008

4885. On the Linear Arboricity of Planar Graphs EI SCOPUS SCIE

作者:Jian-Liang Wu

作者机构:[Wu, J.-L] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Journal of Graph Theory,JOURNAL OF GRAPH THEORY,1999,Vol.31,Issue.2,129-134

WOS被引数:37

资源类型:期刊论文

WOS:000081261900005

4886. Sums of five almost equal prime squares II EI SCOPUS SCIE

作者:Liu, JY; Zhan, T

作者机构:[Liu, JY; Zhan, T]Shandong Univ, Dept Math, Jinan 250100, Peoples R China.

来源:SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,1998,Vol.41,Issue.7,X5-722

WOS被引数:30

资源类型:期刊论文

WOS:000074448700005

4887. Oriented walk double covering and bidirectional double tracing EI SCOPUS SCIE

作者:Fan HB.;Zhu XD.

作者机构:[Hongbing, F] Mathematics Department, Shandong University, Jinan Shandong, 250100, China;[ Zhu, X] Department of Applied Mathematics, National Sun Yat-Sen University, Kaohsiung 80424, Taiwan

来源:Journal of Graph Theory,JOURNAL OF GRAPH THEORY,1998,Vol.29,Issue.2,89-102

WOS被引数:2

资源类型:期刊论文

WOS:000075893800005

4888. A sufficient condition for bipartite graphs to be type one EI SCOPUS SCIE

作者:Xu BG.

作者机构:[Xu, B] Department of Mathematics, Shandong University, Jinan, 250100, China

来源:Journal of Graph Theory,JOURNAL OF GRAPH THEORY,1998,Vol.29,Issue.3,133-137

WOS被引数:1

资源类型:期刊论文

WOS:000076534400001

4889. A polynomial-time algorithm for reducing the number of variables in MAX SAT problem EI SCOPUS SCIE

作者:Ma, SH; Liang, DM

作者机构:[Ma, S] Department of Computer Science, Shandong University, Jinan 250100, China;[ Liang, D] Department of Computer Science, Shandong University, Jinan 250100, China

来源:SCIENCE IN CHINA SERIES E-TECHNOLOGICAL SCIENCES,1997,Vol.40,Issue.3,x9-311

WOS被引数:2

资源类型:期刊论文

WOS:A1997XC20000009

4890. Lie algebras determined by finite valued Auslander-Reiten quivers EI SCOPUS SCIE

作者:Zhang, SH

作者机构:[Zhang, S] Department of Mathematics, Shandong University, Jinan 250100, China

来源:SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,1997,Vol.40,Issue.7,X6-724

WOS被引数:2

资源类型:期刊论文

WOS:A1997XG05500006

4891. On the fixed edge of planar graphs with minimum degree five EI SCOPUS SCIE

作者:Xu, BG; Fan, HB

作者机构:[Xu, BG; Fan, HB]SHANDONG UNIV,DEPT MATH,JINAN 250100,PEOPLES R CHINA.

来源:DISCRETE MATHEMATICS,1996,Vol.152,Issue.1-3,325-328

WOS被引数:3

资源类型:期刊论文

WOS:A1996UM57600029

4892. Applying approximate order dependency to reduce indexing space EI SCOPUS

作者:Dong, Jirun ;Hull, Richard

作者机构:[Dong, Jirun ] Department of Mathematics, Shandong University, Jinan, Shandong, China;[Hull, Richard ] Department of Computer Science, University of California at Los Angeles, Los Angeles; CA; 90024, United States

会议名称:1982 ACM SIGMOD International Conference on Management of Data, SIGMOD 1982

会议日期:2 June 1982 through 4 June 1982

来源:Proceedings of the ACM SIGMOD International Conference on Management of Data,1982119-127

资源类型:会议论文;期刊论文

共 245 页, 4,892 条记录

TOP